# SDR 2022FA0000207

- Difficulty date: April 12, 2022
- Submitted: April 12, 2022
- Operation: General aviation
- Aircraft: N544QS
- Make and model: Gulstm 680
- Aircraft serial: 680A0093
- Aircraft time: 4,408 hours, 2,882 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 74340011
- Part serial: NSN
- Condition: Gouged
- Location: Zone 300
- Part time: 4,408 hours, 2,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 GOUGES FOUND ON LH ELEVATOR AND LH HORIZONTAL STAB TRAILING EDGE LOCATED AT TRIM TAB PUSH ROD STRUCTURE AREA. REFERENCE CESSNA STRUCTURES ENGINEERING MEMORANDUM REF. DQ34316M1 REV. 1 DATED 10APR22.
